It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Bipolar Disorder Board Index
Pages: 1 2 Showing 1 - 20 of 35 for lamictal and itching. (0.182 seconds)


... From what you wrote, you don't seem to have a rash, just that itching. I had that when I started on Lamictal and a bit of it with each increase. It has gone away. ... (3 replies)
... se I didn't get any relief. But I also only went up to 100 mg. I am going up to 200 this time. But the slow increase takes forever. Let me know how much you take and if it is helping. ... (3 replies)
... I am on day number 6 of the starter pack of Lamictal 25 mg. ... (3 replies)

... The day after the first decrease of Lamictal and elimination of Seroquel....I started itching....and it's been four days and I have not stopped. ... (4 replies)
Lamictal rash ...
Mar 11, 2017
... My sweetly took lamictal for just over a year and developed a rash early on. He and I asked the doctor about it, and she said it was not from lamictal. Fast forward just over a year, and his new doctor said it was a lamictal rash, but not the deadly one. ... (0 replies)
... Oh, yes. For a while, my skin got very dry and I itched, too. ... (2 replies)
... Welcome to the board....... you should call your dr. right away.. that rash could be serious.. hugs, Caren... Bipolar 1 (3 replies)
... Hello, I am new here... I was searching the internet for itching and somehow got here with lamictal and itching... anyway for all of you who suffer from bi polar like I do.. My heart and prayers go out to you.. its horrible.. I cant find a medication to work.. ... (37 replies)
... hi seaturtle, i am also on lamictal and i know that if you have developed any rash you need to let your doc know right away. as far as itching goes i don't know but it doesn't hurt to call your doc just in case. it could be just the dry skin but i wouldn't take the chance. ... (2 replies)
... When i was on Lamictal, i itched too! I also didnt sleep for 3 months! I went off Lamictal about a month ago! I never felt better. ... (4 replies)
... Hi- I take Lamictal as part of my med combo, never had any itching-I used to take a very high dose of Seroquel-but that kept me asleep 10-14 hours. The Lamictal, my pdoc said can cause stevens-johnsons syndrome, I've never asked anymore about it because I have yet to have a problem with Lamcital. Fingers crossed. (4 replies)
... made me agitated, forgetful, irritable, and caused several side effects including twitching and itching. The first few times I took it, it seemed to improve my thinking for about an hour, and then quickly had the opposite effect. ... (16 replies)
... I had a hive here and there and then I began to get more and more of them, mostly on my face and neck. I also started to get a rash on my upper arms. ... (4 replies)
... I am on a new mood med, Lamictal, after several years of Depakote. You know, black box warning and liver issues. So my pdoc had me on a "baby" dose for 6 months. During this time I ultra rapidly cycled. Funny, goofy, hyper then irritable and ragey. ... (1 replies)
... Hi ALL.......I am very concerned about this medication I have been on for about three weeks. I have noticed some strange things happening and don't know if it is this med. or not. ... (2 replies)
... I've been on lamictal for a little over 10 years. It has worked great for me. I agree with Kat, benedryl, chemical free moisturizer on your skin, and check for rashes often. Itching is the only problem I have had and it went away when my body got use to the dose I was on. ... (5 replies)
... I was DX'd 22 years ago and I've used Lamictal off and on some over the last few years, but I did develop the rash, so I had to stop taking it. ... (5 replies)
... Hi, I'm new to this site and it seems very helpful and supportive so I was hoping for some advise. I am on my 6th day of Lamictal at the starting dose of 12.5 mg and am suppose to up it tomorrow to 25mg. ... (5 replies)
... me. I never had many side effects at all except some agitation, which grew better with time. My vision is fine, my mood swings are manageable for the most part, and it has helped so much with depression and my ability to function in general. ... (7 replies)
... It really is interesting how different meds affect different people...I've been on Lamictal for months, am up to 300mg now, and have never had an itching problem. Besides a bit of agitation when I first started I"ve had no side effects at all. ... (6 replies)




Pages: 1 2

All times are GMT -7. The time now is 06:21 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!